MathSciNet Relay Station
MathSciNet bibliographic data
MR2090450 81Q10 (35P20 47N50 81U10)
Albeverio, Sergio; Lakaev, Saidakhmat N.; Muminov, Zahriddin I. Schrödinger operators on lattices. The Efimov effect and discrete spectrum asymptotics. Ann. Henri Poincaré 5 (2004), no. 4, 743–772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement